Accessibility navigation


Amalgamations of connected k-factorizations

Hilton, A. J. W., Johnson, M., Rodger, C. A. and Wantland, E. B. (2003) Amalgamations of connected k-factorizations. Journal of Combinatorial Theory Series B, 88 (2). pp. 267-279.

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:4978
Additional Information:691QJ J COMB THEOR B

Centaur Editors: Update this record

Page navigation